# SDR IPXA32863

- Difficulty date: December 6, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 83,964 hours, 16,841 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GROUND OPS THE LEFT CREW DOOR WOULD NOT OPEN FROM EITHER INSIDE OR OUTSIDE ELECTRICALLY OR MECHANICAL NEEDED TO USE THE 1/4Â€? TOOL TO OPEN THE DOOR. CYCLED DOOR SEVERAL TIMES.  DOOR OPENS/CLOSES OPS CK GOOD PER MM 52-11-02
